# SDR DLM11000223

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Component: 7213000101
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, LAVATORY SMOKE ALERT ILLUMINATED FOR LAV H.  CLOSE VISUAL INSP IN LAV COMPARTMENT SHOWED NO SMOKE, NO HEAT OR EXTINGUISHING AGENT DISCHARGE.  PULLED AND RESET LAV H SMOKE DETECTOR CB AND SYS SMOKE DET CB AT 1L.  ALERT RETURNED WHEN CBS RESET.  VERIFIED NO TRASH COMPARTMENT EXTINGUISHER DISCHARGE AND HEAT DETECTION DECAL NO INDICATION OF HEAT PRESENT.  REPLACED LAV H SMOKE DETECTOR PER M/M.  OPS CHECKS OK AND ALL INDICATIONS NORMAL.
